By Topic

Analytic Green dyadic for a class of nonreciprocal anisotropic media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lindell, I.V. ; Electromagn. Lab., Helsinki Univ. of Technol., Espoo ; Olyslager, F.

Applying dyadic algebra, analytic expressions are derived for Green dyadics corresponding to a class of anisotropic media with permittivity and permeability dyadics satisfying the condition μ¯=τε¯T. This class of media contains the affinely isotropic media as a reciprocal subclass when the parameter dyadics are symmetric. As a novel aspect, Green dyadics are thus obtained for certain nonreciprocal anisotropic media with nonsymmetric parameter dyadics

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:45 ,  Issue: 10 )